# SDR SWIA201540730

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 28,112 hours, 23,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FUSELAGE SKIN BELOW AFT CARGO DOOR.  SERVICE, DENT AND SCRATCH LOCATED IN BAY AREA FS 605.00-621.00 AND STG 18L-19L. BLENDED OUT DAMAGE IAW REO.
